MathSciNet Relay Station
MathSciNet bibliographic data
MR2435429 (2009f:76129) 76M25 (76S05)
Lipnikov, K.; Moulton, J. D.; Svyatskiy, D. A multilevel multiscale mimetic $({\rm M}\sp 3)$ method for two-phase flows in porous media. J. Comput. Phys. 227 (2008), no. 14, 6727–6753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement